# SDR 2024FA0000747

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Aircraft: N795L
- Make and model: Bbavia 7ECA
- Aircraft serial: 14132023
- System (JASC): 3240 · Landing Gear Brake System
- Part: Screw
- Part number: AN52610326
- Condition: Loose
- Location: Brake Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT REAR BRAKE PEDAL CAM DETACHED FROM THE LT FRONT BRAKE PEDAL. THE AN52610326 SCREW THAT SECURES THE BRAKE PEDALLINK FITTING ONTO THE SIDE OF THE BRAKE PEDAL VIBRATED LOOSE AND FELL OUT. THE ONLY SOLUTION TO THE CURRENT DESIGN IS TO INSTALL THE SCREW WITH THREAD LOCKER ALONG THE AN936A10 LOCK WASHER THE IPC CALLS FOR.
